# SDR DALA2022122308329

- Difficulty date: December 21, 2022
- Submitted: December 23, 2022
- Operation: Air carrier
- Aircraft: N6704Z
- Make and model: Boeing 757232
- Aircraft serial: 30396
- Aircraft time: 73,148 hours, 27,628 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Malfunctioned
- Location: Emerg Power
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE OUT OF LIMITS OF EMERGENCY POWER RESERVOIR IN REF AMDS.   EMERGENCY POWER RESERVOIR AT DOOR 4L WAS REMOVED PER AMDS: 2040-0191-4L STEP 4. AND NEW EMERGENCY POWER RESERVOIR INSTALLED PER AMDS.
